IJPAM: Volume 78, No. 4 (2012)
Department of Applied Mathematics and Physics
Institute of Sciences
Information Engineering University
Zhengzhou, 450001, P.R. CHINA
Abstract. In this paper, we give some characterizations of regular duo --semigroups. We show that --semigroup is regular duo if and only if is the semilattice of -simple ordered sub--semigroups of which are analogous to the characterizations of bi-ideals of -semigroups considered by Zhu, see .
Received: May 28, 2011
AMS Subject Classification: --semigroup, regular duo, bi-ideal, -simple, semilattice congruence
Key Words and Phrases: 03G25, 06F35
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395